4
RCMultiple Choice

Specimen Preparation and Handling — Cumulative exam

Question 4 • Introduction to Health Science - EL3601 B

A patient visits her doctor because she has been getting sick frequently, is often drowsy, and has stomach pain. The patient is an elderly woman who does not drink alcohol, but she does smoke and she takes various medications as prescribed. The doctor discovers that her stomach is bleeding and also notices liver and kidney problems. What is the most likely factor in the patient’s life that is leading to her symptoms?

Answer
A
The patient is elderly.
B
The patient takes various medications.
C
The patient smokes.
D
The patient does not sleep enough.

Explanation

Taking several medications can increase the risk of side effects and harmful drug interactions, especially in an older adult. Some medicines can cause drowsiness or stomach bleeding, and impaired liver or kidney function can make it harder for the body to process or remove medications. The most likely factor is that she takes various medications.

AI-written and checked against the verified answer.

Previous
Next